# SDR AALA201910039008

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 74,256 hours, 9,393 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THREE HOURS INTO FLIGHT CAPTAIN`S LEFT WINDSHIELD ARCED THEN CRACKED OUTER PANE AT THE TOP RIGHT CORNER.  MAY HAVE BEEN STARTING POINT.  NO FURTHER ISSUES,  NO DEFORMING OR BOWING.   REPLACED WINDSHIELD PER AMM 56-11-01.
